# SDR CALA2017121904532

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 11,678 hours, 4,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: S479W2306
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LITE COVER ON AFT SIDE OF 1L CLOSET IS BROKEN. REPLACED FWD COAT CLOSET AFT EMERGENCY EXIT LIGHT ASSEMBLY OPS CHECKED NORMAL.
